A p-complete version of the Ganea conjecture for co-H-spaces

John Reginald Hubbuck, Norio Iwase

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationIn: Lusternik-Schnirelmann category and related topics, South Hadley, MA, Contemporary Mathematics, 316
    Place of PublicationIn: Lusternik-Schnirelmann category and related topics, South Hadley, MA, Contemporary Mathematics, 316
    Pages127-133
    Number of pages6
    Publication statusPublished - 2001

    Cite this

    Hubbuck, J. R., & Iwase, N. (2001). A p-complete version of the Ganea conjecture for co-H-spaces. In In: Lusternik-Schnirelmann category and related topics, South Hadley, MA, Contemporary Mathematics, 316 (pp. 127-133).